# SDR SWIA2021091360992

- Difficulty date: July 6, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AILERON CENTER,  INBD HINGE HAS MULTABLE GOUGES.  FLAGGED     (C-CHECK RO 9/8/2021)   REPAIRED GOUGES ON RH AILERON CENTER HINGE REF. REO 690-57-51-229 REV. -- DATED 2021-07-21 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
